# SDR SIMA20140714012

- Difficulty date: July 14, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,683 hours, 22,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISS DRILLED HOLE ON STRINGER 4R BETWEEN FRAME 58 & 59.  REPAIRED IAW ERS-EM-53MR-606.
